On Bayes sequential tests regarding two Koopman-Darmois distributions: Bounds on the maximum sample size

Mann, J. E., Bratcher, T. L. . The Annals of Statistics 1979. 7 :1339-1344

Locate this article in:

Bibtex

@article{CIS-31626,
  Author = {Mann, J. E. and Bratcher, T. L.},
  Title = {On Bayes sequential tests regarding two Koopman-Darmois distributions: Bounds on the maximum sample size},
  Journal = {The Annals of Statistics},
  Volume = {7},
  Year = {1979},
  Pages = {1339--1344},
  Keywords = {Exponential family, Sequential analysis, Truncated Bayes sequential procedures}
}

Similar articles